MathSciNet Relay Station
MathSciNet bibliographic data
MR1173624 11K16 (60E05)
Barbour, A. D.; Chen, L. H. Y. On the binary expansion of a random integer. Statist. Probab. Lett. 14 (1992), no. 3, 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement